# SDR DALA12010943132

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT SIDE AT DOOR FRAME 16 UPPER WEB HAS CORROSION.  REMOVED UPPER WEB LT FROM FR 12 TO FR 16 IAW SRM 51-42-11. RECEIVED NEW WEB. INSTALLED NEW UPPER WEB LT FROM FR 12 TO FR 16 IAW SRM 51-42-11. DAMAGE DIM. L=.95" W=.42" D=.041". ORIG MAT .071".
